Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Not responding to testim. Alternate medication?

I have been using testim since 9/2012 , 1st the doctor started me out with i tube and then went back for checkup and had no change, even gained weight and no improved energy , so she said she was suprised so decided double it to 2 tubes daily and after a month and 1/2 , still no improvement , very frustrated , I thought this was a more holistic approach, i am no sure they said that , but i feel worse now , then before i started all this. Please help ?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It might be a good idea to consult an endocrinologist at this point to have yourself checked out for any abnormalities in your pituitary hormones as well as your androgens. I also suggest that you might want to ask for a different medication as this current medication is not working. I assume that holistic approach is also helpful and asking help from a psychiatrist as well as a sexologist is helpful.

I hope this helps.

Take care and have a lovely day!
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor